# SDR DL73K000893

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FS 178 BULKHEAD WAS FOUND CRACKED AT RBL 1 AND WL 190.  THE CRACK WAS REMOVED BY A 1.0 X 2.0 CUTOUT AND A DOUBLER WAS INSTALLED PER ERA 334328-14.
